# SDR ASOA99055

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, B, F

## Discrepancy

FLT 4737 - CARGO SMOKE WARNING ISSUED 3 TIMES, THEN AFTER A SHORT INTERVAL, A 4TH CARGO SMOKE WARNING WAS ISSUED.  RAN CARGO SMOKE CHECK LIST, FIRED FIRE EXTINGUISHERS, DECLARED AN EMERGENCY, DIVERTED TO MEM.  LANDED SAFELY AND EVACUATED AIRCRAFT ON DE-ICE PAD.  THERE WAS NO EVIDENCE OF SMOKE OR FIRE - FALSE INDICATION.  MAINTENANCE REPLACED CARGO COMPARTMENT FORWARD AND AFT SMOKE DETECTORS, FIRE EXTINGUISHERS AND SQUIBS.  ALL SYSTEM OPS CHECKED GOOD, AND AIRCRAFT RELEASED FOR SERVICE.  THIS MRR REMAINS OPEN PENDING SHOP REPORT ON SMOKE DETECTORS.  (X)
